Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/147219
Title: Three new constructions of asymptotically optimal periodic quasi-complementary sequence sets with small alphabet sizes
Authors: Luo, Gaojun
Cao, Xiwang
Shi, Minjia
Helleseth, Tor
Keywords: Science::Physics
Issue Date: 2021
Source: Luo, G., Cao, X., Shi, M. & Helleseth, T. (2021). Three new constructions of asymptotically optimal periodic quasi-complementary sequence sets with small alphabet sizes. IEEE Transactions On Information Theory, 67(8), 5168-5177. https://dx.doi.org/10.1109/TIT.2021.3068474
Project: 04INS000047C230GRT01
Journal: IEEE Transactions on Information Theory
Abstract: Quasi-complementary sequence sets (QCSSs) play an important role in multi-carrier code-division multiple-access (MC-CDMA) systems. They can support more users than perfect complementary sequence sets in MC-CDMA systems. It is desirable to design QCSSs with good parameters that are a trade-off of large set size, small periodic maximum magnitude correlation and small alphabet size. The main results are to construct new infinite families of QCSSs that all have small alphabet size and asymptotically optimal periodic maximum magnitude correlation. In this paper, we propose three new constructions of QCSSs using additive characters over finite fields. Notably, these QCSSs have new parameters and small alphabet sizes. Using the properties of characters and character sums, we determine their maximum periodic correlation magnitudes and prove that these QCSSs are asymptotically optimal with respect to the lower bound.
URI: https://hdl.handle.net/10356/147219
ISSN: 0018-9448
DOI: 10.1109/TIT.2021.3068474
Rights: © 2021 IEEE. Personal use of this material is permitted. Permission from IEEE must be obtained for all other uses, in any current or future media, including reprinting/republishing this material for advertising or promotional purposes, creating new collective works, for resale or redistribution to servers or lists, or reuse of any copyrighted component of this work in other works. The published version is available at: https://doi.org/10.1109/TIT.2021.3068474.
Fulltext Permission: open
Fulltext Availability: With Fulltext
Appears in Collections:SPMS Journal Articles

Files in This Item:
File Description SizeFormat 
09385088.pdf363.47 kBAdobe PDFView/Open

SCOPUSTM   
Citations 50

1
Updated on Jan 26, 2023

Page view(s)

161
Updated on Feb 6, 2023

Download(s) 50

82
Updated on Feb 6, 2023

Google ScholarTM

Check

Altmetric


Plumx

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.